# SDR DL72L960229

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR I/B BRACKET BROKEN OUT AROUND FWD ATTACH BOLT.  FOUND DURING C-1 LTR CK TPAMM.  REPAIRED PER M/M 57-20-21.
